Starting on Saturday, April 11th, I started experiencing extra head

Patient

Q: Starting on Saturday, April 11th, I started experiencing extra head pain -- like a headache. I have not been sick so I thought maybe it was just my sinuses being funny because the weather has been wishy-washy. However, I noticed as the hours went on it got worse. I rarely get headaches and when I do they go away relatively quickly. I took some sinus medication and went to bed. When I woke up Sunday -- the 12th, I noticed the head pain had gotten worse. And it was all over the front, back, and my temples. My temples were worse off than the other two spots. I took some pain medication and the pain didn't budge. It got so bad that I decided to go to the ER - considering I've never head this bad of pain before. It was horrible. And I've never dealt with a migraine before. They gave me a CT scan and everything came back okay. They gave me a Percocet for pain and it didn't do anything. So they have me two shots - one in each hip -- I can't recall the names of the shots. The pain went from like a 15 to a 10. Didn't help much. They prescribed me Fioricet. Which hasn't helped much. When I woke up Monday the pain was still there but slightly less intense but still enough to cause distress. I noticed that I know have red -rashy looking spots on my left forearm. Not so much on the right. I will insert picture. I also noticed like pin pick like red dots on my chest and upper stomach area. I have no idea what those are. I'm not sure if I should go back to another hospital or doctor. I'm a bit nervous that something is wrong.
* I've had my flu, tdap, and menegitis vaccination.
* I'm also experiencing nausea especially when I read or come into contact with lights.

Images: 
Starting on Saturday, April...-1
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I was having sex with my boyfriend and I started to bleed, it was dark blood. My period is due in 11 days. It's my fi...

Q: Hi ... I had a surgery on my knee due to cartilage defects on november 2015 and till now after the surgery and I ...

Q: Hi ... I had a surgery on my knee due to cartilage defects on November 2015 and till now after the surgery and I can'...

Q: Recent blood test..??? Should I be concerned? WBC-17.1 High Reference (4-11) Neutrophils-77.4 High Reference (...

Q: I have a ear infection. I am taking antibiotic and today i decided to pour ear drops inside my war - ciprodex. after ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews